Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 71, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 16, 2016, 3:33 PM CDT. It took effect at Oct 17, 2016, 4:00 AM CDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2016, 3:33 PM CDT (20:33 UTC)
- In effect from
- Oct 17, 2016, 4:00 AM CDT
- Expired
- Oct 18, 2016, 8:56 AM CDT
- In force
- 29 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
135 WHUS73 KGRB 162033 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CDT SUN OCT 16 2016 ...BRIEF PERIOD OF GUSTY WINDS AND HIGH WAVES MONDAY MORNING... .INCREASING SOUTH WINDS ARE EXPECTED AHEAD OF A COLD FRONT. SOUTH WINDS AND BUILDING WAVES WILL CAUSE A PERIOD OF HAZARDOUS CONDITIONS TO THE SMALL CRAFT. BEHIND THE COLD FRONT MONDAY NIGHT GUSTY WEST WINDS MAY POSE ANOTHER PERIOD OF HAZARDOUS CONDITIONS. LMZ541-170445- /O.NEW.KGRB.SC.Y.0071.161017T0900Z-161017T1700Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 333 PM CDT SUN OCT 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON CDT MONDAY. * WINDS...SOUTH WINDS UP TO 15 TO 25 KNOTS MONDAY EARLY MORNING THROUGH AROUND NOON. * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
016 WHUS73 KGRB 170211 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CDT SUN OCT 16 2016 ...BRIEF PERIOD OF GUSTY WINDS AND HIGH WAVES MONDAY MORNING... .INCREASING SOUTH WINDS ARE EXPECTED AHEAD OF A COLD FRONT. SOUTH WINDS AND BUILDING WAVES WILL CAUSE A PERIOD OF HAZARDOUS CONDITIONS TO THE SMALL CRAFT. BEHIND THE COLD FRONT MONDAY NIGHT GUSTY WEST WINDS MAY POSE ANOTHER PERIOD OF HAZARDOUS CONDITIONS. LMZ541-171015- /O.CON.KGRB.SC.Y.0071.161017T0900Z-161017T1700Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 911 PM CDT SUN OCT 16 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CDT MONDAY... * WINDS...SOUTH WINDS UP TO 15 TO 25 KNOTS MONDAY EARLY MORNING THROUGH AROUND NOON. * WAVES...BUILDING TO 3 TO 5 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
488 WHUS73 KGRB 170935 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CDT MON OCT 17 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED TODAY AND TONIGHT... .GUSTY SOUTH WINDS AND BUILDING WAVES WILL CAUSE A PERIOD OF HAZARDOUS CONDITIONS ON LAKE MICHIGAN THROUGH TUESDAY MORNING. IN ADDITION...AREAS OF DENSE MARINE FOG WILL CAUSE NAVIGATION ISSUES THIS MORNING...AND POSSIBLY THROUGH THIS EVENING. LMZ541-171745- /O.NEW.KGRB.MF.Y.0011.161017T0935Z-161017T1500Z/ /O.EXT.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- 435 AM CDT MON OCT 17 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS WILL BE FROM THE SOUTH AT 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS TONIGHT. WINDS WILL TURN WEST TO NORTHWEST AND DECREASE LATE TONIGHT. * WAVES WILL BUILD TO 4 TO 6 FT BY THIS EVENING...THEN GRADUALLY SUBSIDE BELOW 4 FT ON TUESDAY MORNING. * VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG THIS MORNING. THE FOGGY CONDITIONS MAY LINGER THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-171745- /O.NEW.KGRB.MF.Y.0011.161017T0935Z-161017T1500Z/ /O.EXB.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 435 AM CDT MON OCT 17 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM CDT TUESDAY. * WINDS WILL BE FROM THE SOUTH AT 10 TO 20 KTS...WITH OCCASIONAL GUSTS OVER 25 KTS. WINDS WILL TURN WEST TO NORTHWEST AND DECREASE LATE TONIGHT. * WAVES WILL BUILD TO 3 TO 5 FT...THEN GRADUALLY SUBSIDE BY TUESDAY MORNING. * VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG THIS MORNING. THE FOGGY CONDITIONS MAY LINGER THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
176 WHUS73 KGRB 171458 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 958 AM CDT MON OCT 17 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH LATE TONIGHT... .GUSTY SOUTH WINDS AND HIGH WAVES WILL CAUSE A PERIOD OF HAZARDOUS CONDITIONS ON LAKE MICHIGAN THROUGH TUESDAY MORNING. IN ADDITION...AREAS OF DENSE MARINE FOG WILL CAUSE NAVIGATION ISSUES THROUGH THIS AFTERNOON...AND POSSIBLY THROUGH THIS EVENING. LMZ541>543-172300- /O.EXT.KGRB.MF.Y.0011.000000T0000Z-161017T2100Z/ /O.CON.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 958 AM CDT MON OCT 17 2016 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... * WINDS WILL BE FROM THE SOUTH AT 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS TONIGHT. WINDS WILL TURN WEST TO NORTHWEST AND DECREASE LATE TONIGHT. * WAVES OF 4 TO 7 FT ARE EXPECTED...THEN GRADUALLY SUBSIDE BELOW 4 FT ON TUESDAY MORNING. * VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG THROUGH THIS AFTERNOON. THE FOGGY CONDITIONS MAY LINGER THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
792 WHUS73 KGRB 172010 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 310 PM CDT MON OCT 17 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH LATE TONIGHT... .GUSTY SOUTH WINDS AND HIGH WAVES WILL CAUSE A PERIOD OF HAZARDOUS CONDITIONS ON LAKE MICHIGAN THROUGH TUESDAY MORNING. IN ADDITION...AREAS OF DENSE MARINE FOG WILL CAUSE NAVIGATION ISSUES THROUGH THIS EVENING...AND POSSIBLY INTO THE OVERNIGHT. LMZ541>543-180415- /O.EXT.KGRB.MF.Y.0011.000000T0000Z-161018T0300Z/ /O.CON.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 310 PM CDT MON OCT 17 2016 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... * WINDS WILL BE FROM THE SOUTH AT 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS TONIGHT. WINDS WILL TURN WEST TO NORTHWEST AND DECREASE LATE TONIGHT. * WAVES OF 4 TO 7 FT ARE EXPECTED...THEN GRADUALLY SUBSIDE BELOW 4 FT ON TUESDAY MORNING. * VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG THROUGH THIS EVENING. THE FOGGY CONDITIONS MAY LINGER INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
668 WHUS73 KGRB 180214 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CDT MON OCT 17 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THROUGH LATE TONIGHT... .GUSTY SOUTH WINDS AND HIGH WAVES WILL CAUSE A PERIOD OF HAZARDOUS CONDITIONS ON LAKE MICHIGAN THROUGH TUESDAY MORNING. IN ADDITION...AREAS OF DENSE MARINE FOG WILL CAUSE NAVIGATION ISSUES THROUGH THE EARLY OVERNIGHT. LMZ541>543-181015- /O.EXT.KGRB.MF.Y.0011.000000T0000Z-161018T0900Z/ /O.CON.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 914 PM CDT MON OCT 17 2016 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 4 AM CDT TUESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... * WINDS WILL BE FROM THE SOUTH AT 15 TO 25 KTS...WITH OCCASIONAL GUSTS TO 30 KTS TONIGHT. WINDS WILL TURN WEST TO NORTHWEST AND DECREASE AFTER MIDNIGHT. * WAVES OF 4 TO 7 FT ARE EXPECTED...THEN GRADUALLY SUBSIDE BELOW 4 FT ON TUESDAY MORNING. * VISIBILITY WILL BE REDUCED LESS THAN A MILE IN FOG INTO THE VERY EARLY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
934 WHUS73 KGRB 180943 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 443 AM CDT TUE OCT 18 2016 ...GUSTY SOUTH WINDS AND HIGH WAVES EXPECTED THIS MORNING... .GUSTY SOUTH WINDS AND HIGH WAVES WILL CAUSE A PERIOD OF HAZARDOUS CONDITIONS ON LAKE MICHIGAN THIS MORNING. LMZ541>543-181400- /O.CON.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 443 AM CDT TUE OCT 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * NORTHWEST WINDS AT 10 TO 20 KTS WILL TURN WEST AND DECREASE BY MIDDAY. * WAVES OF 3 TO 5 FT ARE EXPECTED...GRADUALLY SUBSIDING BY MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHUS73 KGRB 181356 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 856 AM CDT TUE OCT 18 2016 ...WINDS DIMINISHING THIS MORNING... .A COLD FRONT IS EXITING THE AREA WITH NORTHWEST WINDS BEHIND THE FRONT. WINDS REMAIN AT 10 TO 15 KTS FOR THE REST OF TODAY. LMZ541>543-181500- /O.CAN.KGRB.SC.Y.0071.000000T0000Z-161018T1400Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 856 AM CDT TUE OCT 18 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 16, 3:27 PM CDT, 6 minutes earlier.
Area forecast discussion, Oct 16, 3:27 PM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 327 PM CDT SUN OCT 16 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Monday Issued at 327 PM CDT Sun Oct 16 2016 Precipitation trends and potential for severe storms are the main concerns during this part of the forecast. A warm front is forecast to move into the area from the south, strong warm advection will develop as 850mb winds increase into the 35 to 40 knot range, and a mid level short wave will move into the region. These factors will combine to bring a chance for showers and thunderstorms to the forecast area starting late this evening. 12Z NAM and GFS showed MU CAPE values in excess of 1000 j/kg across at least the southwest half of the forecast area with wet bulb zero heights near or below 10 kft. SPC day 1 convective outlook had the forecast area in a marginal risk through 12Z Monday, mainly focusing on hail. A surface low moving along the frontal boundary will combine with an approaching mid level short to keep the chance for thunderstorms going through Monday but temperatures should still reach highs in the mid 60s to mid 70s. .LONG TERM...Monday Night Through Sunday Issued at 327 PM CDT Sun Oct 16 2016 Impressive dynamics for this time of the year which continue into Monday night will be the primary issue with this forecast period. A marginal risk of severe storms over the northwest half of Wisconsin Monday into Monday night or day 2 is well deserved. For starters, 130 knot upper jet is progged to be positioned over northern Wisconsin in addition to a frontal boundary. The unseasonably warm moist and unstable air mass for this time of the year will be working with a deep sheared environment. Mu capes 1000 to 1500 J/kg at the onset Monday evening before subsiding from north to south overnight. SB capes slightly lower but severe potential likely to be depend on the mid level cap eroding monday afternoon. Still even the elevated convection could be capable of producing large hail. A short wave trough with 850 low will track over northern Wisconsin Monday night for a focus of heavy rain across the north in addition to the severe weather potential. Most of the precipitation will depart to the northeast with the short wave Tuesday morning while the surface and 850 mb cold front slides south over the area through Tuesday. This frontal passage will lead to the start of a cooling trend. For the rest of the week, an overall drier period with a continued cooling trend as a series of short wave troughs with reinforcing cold fronts will track over the areas. Precipitation chances will be very spotty in the drier airmass, but the -4 C 850 MB air mass by late in the week may produce isolated light diurnal pcpn. Obviously timing differences can be expected with these short wave troughs in the fairly fast northwest to west flow. Compared to 24 hours ago, do note progs have backed off on the deep upper trough just east of the area by the end of the weekend. && .AVIATION...for 18Z TAF Issuance Issued at 102 PM CDT Sun Oct 16 2016 VFR conditions will prevail across the forecast area through the end of the day. Showers and thunderstorms are expected to move into central and north central Wisconsin late this evening and continue to the east overnight, as a warm front pushes northeast across the state. IFR with scattered MVFR conditions should prevail across the area overnight in low clouds and fog. Showers and storms should end by morning, but it may take a while to get rid of the fog and low clouds. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......TDH AVIATION.......MG
Hazardous weather outlook, Oct 16, 3:30 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT SUN OCT 16 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 330 PM CDT SUN OCT 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS TONIGHT AS A WARM FRONT MOVES INTO THE REGION. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH LARGE HAIL. LOCALLY HEAVY RAINFALL IS ALSO ANTICIPATED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE EXPECTED MONDAY INTO MONDAY NIGHT AS A STRONG AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT MOVE THROUGH THE REGION. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS, LARGE HAIL AND HEAVY RAINFALL, ESPECIALLY OVER NORTHERN WISCONSIN AND PARTS OF CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUP ACTIVATION SHOULD NOT BE NEEDED TONIGHT...BUT ANY REPORTS OF HAIL SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-172030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 330 PM CDT SUN OCT 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS TONIGHT AS A WARM FRONT LIFTS NORTH. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY GUSTY SOUTH WINDS AHEAD OF A COLD FRONT MAY BRING CONDITIONS HAZARDOUS TO SMALL CRAFT MONDAY INTO MONDAY NIGHT. ADDITIONAL THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND MONDAY NIGHT. A FEW OF THESE STORMS MAY PRODUCE GUSTY WINDS, HAIL AND HEAVY RAINFALL. MG/TDH
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.